# SDR DALA2022021801104

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,685 hours, 39,204 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION TANK 1 UPPER SURFACE OF THE UPPER SKIN LOC BTW FR 41/ 42 AND BTW Y1292AND Y 1732 IN CENTER FUEL TANK. CORRECTIVE ACTION: COMPLIED WITH ERA 596503-14AD REV. ORIGINAL. (2125609)
